MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD DERMALON; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE

DAVIS & GECK CARIBE LTD DERMALON; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Model Number 88861799-51
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during skin closure on a an open gynecology procedure, the surgeon was using single seams technique when the needle separated from the sutures.There was no patient injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
DERMALON
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key7758837
Report Number9612501-2018-01416
Device Sequence Number11016185
Product Code GAR
UDI-Device Identifier20884521071169
UDI-Public20884521071169
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K981582
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model Number88861799-51
Device Catalogue Number88861799-51
Device Lot NumberD8A0775FX
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/23/2018
Supplement Date Received by Manufacturer08/08/2018
Initial Report FDA Received Date08/07/2018
Supplement Report FDA Received Date10/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1